# SDR DALA2021102106555

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 62,267 hours, 8,076 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 ON SHORT APP HAD L/G SYS DISAGREE. ACCOMPLISHED A GO AROUND. NOSE WHEEL GEAR DOORS INDICATED UNSAFE. ON THE GO AROUND THE INDICATION WENT TO NORMAL. LANDING UNEVENTFUL. CORRECTIVE ACTION: CHECKED NOSE GEAR DOOR PROX SENSORS 37GA1 & 37GA2, NIL DAMAGE NOTED, COVERED BY LARGE AMOUNT OF GREASE. CLEANED SENSORS. C/W LGCIU 1 & 2 SYS TEST. (8330766)
